# SDR SWAA2024040364435

- Difficulty date: March 16, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SCUFF PLATE IS CRACKED ALONG EDGE. (MARKED)<[01] STEPS # 1 AND STEP # 4 COMPLETE;;[02] REPAIR COMPLETE;[03] VERIFIED TASK COMPLETED
